# SDR CA070131006

- Difficulty date: September 29, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,908 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CRACKS WERE DETECTED ON THE WING SKIN JUST UNDER THE LEADING EDGE ON BOTH WINGS. THE WING ATTACHMENT FITTINGS OF THE AIRCRAFT WERE INSPECTED AND NO FURTHER CRACKS WERE DISCOVERED.  THE WINGS WERE REMOVED TO CONDUCT A MORE DETAILED EXAMINATION AND THE AMO IS IN CONTACT WITH MFGV FOR REPAIR INSTRUCTIONS. (TC NR 20070131006)
